# SDR UPS01836531

- Difficulty date: August 6, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN LEADING EDGE CRACKED O/B OF NR 3 ENGINE. CRACK LOWER RT LEADING EDGE JUST OUTBD NR 3 ENG, BELOW INBD FIRE BOTTLE ACCESS DOOR. COMING FROM SCREW HOLE APPROX 1/2 INCH LONG. VIS AND PAGE PEN INSP CONFIRMS CRACK APPROX 1/2 INCH AS NOTED. HFEC CONFIRMS CRACK, INTERIM REPAIR PERFORMED IAW UPS EO DC8 5720-4087-B STEP THRU A (1) (C).
